clairebear27 27/03/17
Last reply 1 year ago
Relapse post lemtrada

Hi everyone, I received my 2nd course of lemtrada in December 16 and seem to be having a relapse now, my feet have went all numb and tingly. I spoke with my ms nurse after being prescribed steroids from my gp but she has told me to hold off taking them for now as I’ve had the lemtrada, I’ve to give it a few days and she’ll phone to see how I’m doing. Has anyone else had a relapse and been told to avoid steroid treatment? I’m just worried if I don’t get something quickly it’s gonna spread right up my body as it has in the past pre lemtrada.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


daniel2025
1 year ago

After lemtrada it don’t happen with everyone but sometimes it can make your symptoms worse. This is normally temporary and don’t mean it’s a relapse. What you have to remember your body has just been though something quite major and will need a recovery and adjustment time.

Your ms nurse is been very careful with good reason. She can’t tell the future. Your only aloud a few doses per year of high dose steroids. Reason been two much can effect your bones.

She obviously wants to wait a few days to see if things improve then if not give you them then. Reason been if you do have a relapse what they will be worried about giving you more if you have had too much and may not be able to give you them at all.

I had lots of symptoms after lemtrada my self but they did clear up and I have had no activity on recent MRIs which I would have done if I relapsed.

If things don’t start to improve follow the ms nurses advice and ask for the steroids and also request a MRI so you can see what it going on.

Its not unheard of for lemtrada to initially make symptoms worse but its worth doing it because at the end of the day it may get your ms under control like it has mine.

Its too early to say its a relapse. Because your symptoms could be worse after getting the lemtrada. This is why your ms nurse is been careful. I’m guessing you have been given the meds to prevent cold sores and help with any itching from the rash or eyes.


daniel2025
1 year ago

Saying that how long have your symptoms been going on for I just noticed you say you had it in December. You should be past the symptom worsening phrase try not to be disheartened if it is a relapse. Some people don’t always stop the relapses until the second course and some people in the trails had to repeat it in years 3 and 4 before they stopped relapsing.


reds44
1 year ago

I had my first round Jan. 2015, my walking got a lot worse, My 1st day of round 2 ended up in the hospital 5 days iv steroids, my whole right leg went numb and I could not pee. I did finish on Feb 13th 14th. had a new active lesion on my T12. If you are on Face book there are 2 good groups for Lemtrada. a lot of information


lhroxy
1 year ago

Reds44 have you had any further treatment either with Lemtrada or another drug?


reds44
1 year ago

No other drugs had my first dose Jan 2016. No changes at all still cannot stand up longer then 45 seconds and using my rollator 24/7. I hate that I would be happy just to get rid of that.

Post Comment

You must be logged in to reply to this topic.